# SDR SIMA200717902

- Difficulty date: June 27, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 9,417 hours, 6,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: YAD4F
- Condition: Failed
- Location: Emergency Lights
- Part time: 9,417 hours, 6,861 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS STATUS MESSAGE CYCLING ON AND OFF WITH LIGHTS FOLLOWING.  REMOVED AND REPLACED RELAY K135 ON PCB NR 5 OF JB11 IAW CRJ AMM 24-06-11.  OPERATIONAL CHECK GOOD.
